MathSciNet Relay Station
MathSciNet bibliographic data
MR2300002 60F10 (60E15 60F05)
Robinson, John; Wang, Qiying On the self-normalized Cramér-type large deviation. J. Theoret. Probab. 18 (2005), no. 4, 891–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement